i was on the depo shot for a year and two months, and then switched to the patch cause i had alot of bleeding on the shot. but now i have been on the patch a month and taking antibiotics for being sick at the same time. my boyfriend and i decided we want to get pregnaut, how soon do you think it well happen, and what are some tips we can try. i am not going to continue on with the patch,
AFter coming off any form of contraceptive method it can take few months to a year for a woman to conceive.It cannot be commented exactly when you would conceive as the time period varies in every individual.As the periods are regularised and ovulation process starts the conception can take place anytime.
Regarding the risks heart problems and psychiatric issues have chances of genetic transmission.Also while you are on the medication(Sertraline)it is usually recommended to avoid being pregnant as chances of premature born baby,low birth weight are associated
It is an individual decision and after a detailed clinical examination and evaluation whether the medications are utmost important then only it can be commented regarding pregnancy.
Consider visiting a Gynaecologist for clinical evaluation so that after detailed evaluation she can guide you further.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.